# SDR EISA97119

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ON IN BOTH CLIMB AND CLIMB DESCENT.  REMOVED MOISTURE WITH NITROGEN, OPS CHECK GOOD.  (M)
